# SDR UPS08652021

- Difficulty date: April 9, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP INOP IN EMERGENCY LIGHT ANNUNCIATOR.  RELAMPED PER MM 33-16-02-2.
